# SDR ASAA2019060329561

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 24,164 hours, 7,894 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NUMBER 1 ENGINE CONTROL LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED BITE TEST PER B737-900 FIM 73-06 TASK 801. NO FAULTS FOUND. PERFORMED ENGINE RUN EEC BITE CHECK, NO FAULTS WERE FOUND, LIGHT REMAINED OFF. GROUND VERIFICATION WAS GOOD.
